# SDR ASAA2022081139467

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 30,138 hours, 9,601 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT MCP HAS ALL BLANK WINDOWS. GROUNDED - YES. PERFORMED B737-900 FIM 22-11 TASK 803 & MCP FUNCTION RESTORED. ALL TESTS PASSED.
